# SDR REXA2015012400095

- Difficulty date: January 24, 2015
- Submitted: January 29, 2015
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 17,966 hours, 11,016 cycles
- Engine: Ge CF348C5
- System (JASC): 7110 · Engine Cowling System
- Part: Structure
- Condition: Chafed
- Location: Nr 2 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-26-440-100 NR 2 ENG AFT CORE COWL PYLON INTERFACE CHAFED & OTBD FWD FLANGE CHAFED.  REPAIRED NR 2 ENG AFT CORE COWL AT PYLON INTERFACE IAW SRM 54-13-00-201-006-A01 STEP 6.  REPAIRED NR 2 ENG AFT CORE COWL OTBD FWD FLANGE LE WITH A REMAINING THICKNESS 108" MINIMUM ALLOWABLE, .100" IAW SRM 54-13-00-201-005-A01 STEP 6.
